# SDR HEER20141112417

- Difficulty date: November 12, 2014
- Submitted: November 13, 2014
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- Aircraft time: 19,657 hours
- Engine: Allsn 250C47B
- Engine time: 8,885 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWF130104
- Condition: Spalled
- Location: Turbine
- Part time: 1,097 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 11-8-14 DUE TO METAL IN OIL.  TURBINE NR 5 BEARING BALLS AND SEPERATOR SPALLING.  INSTALLED NEW NR 5 BEARING.  PART WILL BE SUBMITTED TO MFG FOR FURTHER EVALUATION.
